# SDR WRLA01001

- Difficulty date: January 22, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Part number: 57T39701
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOST ELEVEN QUARTS OF ENGINE OIL ON NR 3 ENGINE IN THE MATTER OF TWO MINUTES OF FL370, FROM THAT POINT, WE LOST ONE QUART EVERY FIFTEEN MINUTES.  AT TWO QUARTS REMAINING A PRECAUTIONARY SHUTDOWN OF THE NR 3 ENGINE WAS MADE.  AFTER SHUTDOWN NINE QUARTS DECREASED TO 6 QUARTS TO LANDING.  TEMP PRESSURE BEFORE SID.  TEMP 106, PRESS 195.  AFTER SHUTDOWN, TEMP 103, PRESS 18.  FOUND PRESSURE OIL LINE FITTING TO NR 3 BEARING LEAKING.  RETORQUED AND SAFETY WIRED FITTING PER MM 79-21-00, WIND MILLED ENGINE.  LEAK CHECK GOOD PER MM 71-00-05.  OK TO PROCEED.  SERVICED NR 3 ENGINE OIL EIGHTEEN QUARTS.  (M)
